# SDR UALA2012040202048

- Difficulty date: April 1, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 40,232 hours, 15,750 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu
- Component part number: 4500001B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU WET WITH OIL IN AREA AROUND BURNER SECTION.  SUSPECT INTERNAL OIL LEAK IN THE EXHAUST SECTION.  APU DOES NOT LEAK OIL WHEN SHUTDOWN.  REPLACED APU, OPS CHECKED GOOD.  NO LEAKS.
